| Catalog Number |
1400200-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was treat a moderately calcified, heavily tortuous distal right coronary artery that is 99% stenosed.The 2.0x12mm nc trek balloon dilatation catheter (bdc) met resistance with anatomy and during the first inflation the bdc ruptured at 10 atmospheres.Another trek was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information due to hospital policy.